No Cover Image

Journal article 15 views

FINDING DESCENDING SEQUENCES THROUGH ILL-FOUNDED LINEAR ORDERS / JUN LE GOH, Arno Pauly, MANLIO VALENTI

The Journal of Symbolic Logic, Pages: 1 - 39

Swansea University Author: Arno Pauly

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1017/jsl.2021.15

Published in: The Journal of Symbolic Logic
ISSN: 0022-4812 1943-5886
Published: Cambridge University Press (CUP)
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa57509
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 1
End Page: 39